# SDR QXEA200800029

- Difficulty date: January 13, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 15,138 hours, 10,638 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2536 - SERVICE DOOR WILL NOT CLOSE.  MAINTENANCE REPLACED THE ROLL PIN FOR THE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
